... Most of my itching is at my jawline and under my chin. Oh! It's making me really bumpy there too
I am right there with you!!! I use mirvas in the am and soolantra at bedtime and never in my life has my skin been as bad as it is right now! And I have always had bad skin but this is to the point I dont even want to go in public. Scaling like a snake. And burning like a chemical burn. It's only been a week and I would rather have the rosacea and cystic acne! This is horrible!
I have used Soolantra for about 2 months. I began the product along with Oracea. Severe itching and hives began shortly thereafter. I researched Oracea and one side effect is itching.( I didn't even think about the topical cream causing the issues.) I stopped the Oracea after one month, however, the itching/hives continued. It was sooo bad and part of the time we were on vacation! Anyway, I have since topped the Soolantra and voila... itching/hives have ceased as well!
- Soolantra Information for Consumers
- Soolantra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Soolantra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 May 2011 • 3 answers
Posted 26 Jan 2012 • 1 answer
Posted 25 Nov 2012 • 1 answer
Posted 14 May 2015 • 1 answer
Posted 17 Mar 2016 • 0 answers